# SDR FDEA201611093909

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 75,742 hours, 17,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 1752716
- Condition: Inoperative
- Location: Pressure Indicat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE INDICATOR LIGHT IS  NOT WORKING.  REPLACED BATTERY ,OPS CHECKED GOOD IAW AMM 25-61-15-5.
